On stability of some functional equations and topology of their target spaces
Abstract
Some remarks about the coherence of the stability of several functional equations with topology of their target spaces are given. The equations in question are: homogeneity (first of all) and quadratic ones, as well as those of Drygas, Jensen and Schröder. Moreover, we prove, by method different than those used in earlier papers, the superstability of the following equations: Dhombres’, Lobachevski’s and Mikusiński’s and those of cosine, sine and of homomorphisms.
References
A. Alexiewicz, Analiza funkcjonalna, Monografie Matematyczne 49, PWN, Warszawa 1969.
##plugins.generic.googleScholarLinks.settings.viewInGS##
J.A. Baker, The stability of the cosine equation, Proc. Amer. Math. Soc. 80 (1980), 411–416.
##plugins.generic.googleScholarLinks.settings.viewInGS##
B. Batko, Stability of Dhombres’ equation, Bull. Austral. Math. Soc. 70 (2004), 499–505.
##plugins.generic.googleScholarLinks.settings.viewInGS##
B. Batko, Note on superstability of Mikusinski’s functional equation, Functional Equations in Mahematical Analysis, Springer, 2012, 15–17.
##plugins.generic.googleScholarLinks.settings.viewInGS##
P.W. Cholewa, The stability of the sine equation, Proc. Amer. Math. Soc. 88 (1983), 631–634.
##plugins.generic.googleScholarLinks.settings.viewInGS##
S. Czerwik, Functional equations and inequalities in several variables, World Scientific Publishing Co., Inc., River Edge, NJ, 2002.
##plugins.generic.googleScholarLinks.settings.viewInGS##
G.L. Forti, J. Schwaiger, Stability of homomorphisms and completeness, C. R. Math. Rep. Acad. Sci. Canada 11 (1989), 215–220.
##plugins.generic.googleScholarLinks.settings.viewInGS##
P. Găvruta, On the stability of some functional equations, Stability of mappings of Hyers-Ulam type, 93—98, Hadronic Press Collect. Orig. Artic., Hadronic Press, Palm Harbor, FL, 1994.
##plugins.generic.googleScholarLinks.settings.viewInGS##
D.H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. USA 27 (1941), 222–224.
##plugins.generic.googleScholarLinks.settings.viewInGS##
W. Jabłoński, J. Schwaiger, Stability of the homogeneity and completeness, Österreich. Akad. Wiss. Math.-Natur. Kl. Sitzungsber. II 214 (2005), 111—132.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Z. Moszner, Stability of the equation of homomorphim and completeness of the underlying space, Opuscula Math. 28 (2008), 83–92.
##plugins.generic.googleScholarLinks.settings.viewInGS##
F. Skof, Proprieta locali e approssimazione di operatori, Rend. Sem. Mat. Fis. Milano 53 (1983), 113–129.
##plugins.generic.googleScholarLinks.settings.viewInGS##
D. Yang, Remarks on the stability of Drygas’ equation and the Pexider-quadartic equation, Aequationes Math. 68 (2004), 108–116. [94℄ Zenon Moszner
##plugins.generic.googleScholarLinks.settings.viewInGS##
W. Żelazko, Metric generalizations of Banach algebras, Rozprawy Mat. 47 (1965).
##plugins.generic.googleScholarLinks.settings.viewInGS##
W. Żelazko, Algebry Banacha, PWN, Warszawa, 1968.
##plugins.generic.googleScholarLinks.settings.viewInGS##